Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Generalized Mullineux involution and perverse equivalences

Thomas Gerber, Nicolas Jacon and Emily Norton

Vol. 306 (2020), No. 2, 487–517

We define a generalization of the Mullineux involution on multipartitions using the theory of crystals for higher-level Fock spaces. Our generalized Mullineux involution turns up in representation theory via two important derived functors on cyclotomic Cherednik category 𝒪: Losev’s “κ = 0” wall-crossing, and Ringel duality.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Mullineux involution, Hecke algebra, Cherednik algebra
Mathematical Subject Classification 2010
Primary: 16T30, 17B37, 20C08
Received: 5 April 2019
Revised: 16 January 2020
Accepted: 25 January 2020
Published: 13 July 2020
Thomas Gerber
École Polytechnique Fédérale de Lausanne
Nicolas Jacon
UFR Sciences exactes et naturelles, Laboratoire de Mathématiques
Université de Reims Champagne-Ardenne CNRS UMR 9008
Emily Norton
University of Bonn